# SDR 2007UALA03230

- Difficulty date: August 18, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 24,505 hours, 3,187 cycles
- Engine: Pwa PW4090
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

DURING PUSH-BACK, CREW HAD AN APU FIRE WARNING INDICATION.   08-31-07    REPLACED APU.  ALSO, ACCOMPLISHED APU FIRE EXTINQUISHUNG BOTTLE REPLACEMENT PER MM 26-22-01-401.   SUSPECT INTERNAL APU FAILURE: SYMPTOMS CONSISTENT WITH  T1 BLADE FAILURE.
